# SDR NACA2021100800001

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,357 hours, 13,731 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825K
- Part serial: C1291
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LEFT GENERATOR OFF IN FLIGHT. CORRECTIVE ACTION: DEFERRED PER MEL 24-00-01-01 CAT B 1720Z ON 8-OCT. REPLACED LEFT IDG REF B767 24-11-01 MM, LEAK AND OPS CHECK GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH, CLEARED MEL 24-00-01
